# SDR FDEA201710273079

- Difficulty date: October 27, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 80,655 hours, 18,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: ARB292919
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE AT STA XOS 820 FOUND CRACKED. SUPPORT CLIP AT LT WING FIXED LEADING EDGE XOS 820 AREA REMOVED AS PER SRM 51-31-01-0G. NEW SUPPORT CLIP FABRICATED AS PER DWG ARB 2929 REV F AND INSTALLED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
